# SDR IPXA2025101373232

- Difficulty date: September 27, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,121 hours, 22,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM STA 1200 RBL 45-60 LOWER SURFACE HAS CORROSION AT NUTPLATE. INSTALLED REPAIR PARTS IAW  SRM 51-40-02.  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH VT-MAE EA 757-5360-27-A4171, REV. -.
